# SDR DALA1020159004

- Difficulty date: July 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT GEAR SUPPORT FITTING BEARING BORE OTBD FACE LT WING.  PITTING CORROSION WAS BLENDED OUT IAW SRM 51-02 D, EA 09-093855-03, AD 0104 AND TREATED IAW SRM 51-10-3.
